MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX LOCKIT PLUS EPIDURAL CATHETER SECUREMENT DE; CATHETER, CONDUCTION, ANESTHETIC

SMITHS MEDICAL ASD, INC. PORTEX LOCKIT PLUS EPIDURAL CATHETER SECUREMENT DE; CATHETER, CONDUCTION, ANESTHETIC
Model Number 100/399/216
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Visual inspection revealed that the cover (flap portion) of the locking mechanism on the lock-it plus device was missing, thus confirming the complaint.Magnification of the device showed that the base portion of the locking mechanism was intact and was fully formed.It did not appear to have been damaged.The root cause of the issue could not be determined.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken.Operator of device and if the initial reporter also sent report to fda is unknown.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that during the placement of the epidural, when the anesthetist wanted to close the mobile part of the sample, this sample was broken.No patient injury was reported.

Brand Name
PORTEX LOCKIT PLUS EPIDURAL CATHETER SECUREMENT DE
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15329853
Report Number3012307300-2022-17101
Device Sequence Number12106089
Product Code BSO
UDI-Device Identifier00351688068135
UDI-Public00351688068135
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K051524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date05/08/2024
Device Model Number100/399/216
Device Catalogue Number100/399/216
Device Lot Number3816710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale